Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 14, Number 1

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 14, Number 1 (1986)
Bull. Amer. Math. Soc. 14 (1986)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 14, Number 1 (1986)
Bull. Amer. Math. Soc. 14 (1986)
More Information
Full-text PDF Free Access     Request Permissions
Classifying the finite simple groups
Daniel Gorenstein.
Bull. Amer. Math. Soc. 14 (1986), 1-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818060
Deformation spaces associated to compact hyperbolic manifolds
Dennis Johnson and John J. Millson.
Bull. Amer. Math. Soc. 14 (1986), 99-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818061
Dynamics over Teichmüller space
William A. Veech.
Bull. Amer. Math. Soc. 14 (1986), 103-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818062
Asymptotic completeness of short-range many-body systems
I. M. Sigal and A. Soffer.
Bull. Amer. Math. Soc. 14 (1986), 107-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818063
Mixed Hodge structures on homotopy groups
Richard M. Hain.
Bull. Amer. Math. Soc. 14 (1986), 111-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818064
Algebraic $K$-theory of hyperbolic manifolds
F. T. Farrell and L. E. Jones.
Bull. Amer. Math. Soc. 14 (1986), 115-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818065
New results for covering systems of residue sets
Marc A. Berger, Alexander Felzenbaum and Aviezri S. Fraenkel.
Bull. Amer. Math. Soc. 14 (1986), 121-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818066
There are asymptotically far fewer polytopes than we thought
Jacob E. Goodman and Richard Pollack.
Bull. Amer. Math. Soc. 14 (1986), 127-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818067

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The $H$-function of one and two variables with applications, by H. M. Srivastava, K. C. Gupta and S. P. Goyal.
Reviewer: Per W. Karlsson
Bull. Amer. Math. Soc. 14 (1986), 131-133
Review information
Full-text PDF Free Access
The theory of topological semigroups, by J. H. Carruth, J. A. Hildebrant and R. J. Koch.
Reviewer: D. R. Brown
Bull. Amer. Math. Soc. 14 (1986), 133-136
Review information
Full-text PDF Free Access
Analytic functional calculus and spectral decompositions, by Florian-Horia Vasilescu.
Reviewer: Raúl E. Curto
Bull. Amer. Math. Soc. 14 (1986), 136-145
Review information
Full-text PDF Free Access
Computation with recurrence relations, by Jet Wimp.
Reviewer: Henry C. Thacher, Jr.
Bull. Amer. Math. Soc. 14 (1986), 145-148
Review information
Full-text PDF Free Access
Modern dimension theory, by J. Nagata.
Reviewer: A. H. Stone
Bull. Amer. Math. Soc. 14 (1986), 148-152
Review information
Full-text PDF Free Access
Gravitational curvature, an introduction to Einstein's theory, by Theodore Frankel.
General relativity, an introduction to the theory of the gravitational field, by Hans Stephani.
General relativity, by Robert M. Wald.
Reviewer: Andrzej Trautman
Bull. Amer. Math. Soc. 14 (1986), 152-158
Review information
Full-text PDF Free Access